International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part D

On a mathematical model involving aleph-function to study the effects of environmental pollution on biological population


Author(s): Shiv Shankar Sharma and Alok Bhargava

Abstract: A lot of research work has been carried out pertaining to the adverse effects of environmental pollutant and factors by several researchers. In this paper an attempt has been made to study the effect of environmental pollution on the growth and existence of biological populations by presenting a mathematical model involving Aleph (ℵ)- Function. It is shown here that the habitat still remains asymptotically stable but at much reduced levels implying that if the concentration of pollutant continues to increase in the environment unabatedly, the species may not exist for long. The results established in this paper are general in nature and yield numerous cases of interest on suitable specifications of parameters involved therein.

Pages: 255-259 | Views: 492 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
Shiv Shankar Sharma, Alok Bhargava. On a mathematical model involving aleph-function to study the effects of environmental pollution on biological population. Int J Stat Appl Math 2018;3(2):255-259.
Call for book chapter
International Journal of Statistics and Applied Mathematics